# SDR SWIA2024102815

- Difficulty date: August 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST FS202.75 INSIDE LOWER OTBD & INBD FITTINGS CRACKED AS MARKED (C-CHECK RO 10/26/2024) (FILED OPEN)REPLACED 2EA CENTER POST WINDSHIELD FITTINGS PN# 601R33237-1S AND 601R33237-2S. REF DWG NO. 601R33007 REV-U AND CRJ-200 SRM 51-42-21 REV-39 DATED MAR 10/210COMPLIED WITH TASK CARD 51-900-1003-SKY
